# SDR DALA2024122411992

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 30,286 hours, 11,800 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Collapsed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 6667092) NOSEWHEEL STRUT COLLAPSED ON LANDING. SVC NOSE STRUT GAS) PER B737 AMM 12-15-41.
